# SDR UIEA2019060524370

- Difficulty date: June 2, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,512 hours, 18,520 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6249584
- Part serial: 084C0707
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CABIN TEMPERATURE EXCESSIVELY HOT.   RIGHT PACK INOP. REMOVED AND REPLACED ZONE TEMP CONTROLLER IAW AMM 21-61-03. OPS CHECK NORMAL.
